# SDR ASAA2014052907987

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 2,180 hours, 694 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GROUND OPS, FMC DISAGREE ANNUNCIATION ILLUMINATED.  ACFT GROUNDED.  RAN QRH PROCEDURE AND ANNUNCIATION CLEARED.
